<  Back to the Polytechnique Montréal portal

Geometric Variability of the Scoliotic Spine Using Statistics on Articulated Shape Models

J. Boisvert, Farida Cheriet, X. Pennec, H. Labelle and N. Ayache

Article (2008)

An external link is available for this item
Department: Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/21071/
Journal Title: IEEE Transactions on Medical Imaging (vol. 27, no. 4)
Publisher: IEEE
DOI: 10.1109/tmi.2007.911474
Official URL: https://doi.org/10.1109/tmi.2007.911474
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:04
Cite in APA 7: Boisvert, J., Cheriet, F., Pennec, X., Labelle, H., & Ayache, N. (2008). Geometric Variability of the Scoliotic Spine Using Statistics on Articulated Shape Models. IEEE Transactions on Medical Imaging, 27(4), 557-568. https://doi.org/10.1109/tmi.2007.911474

Statistics

Dimensions

Repository Staff Only

View Item View Item